# SDR UALA2010061102047

- Difficulty date: June 9, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 63,212 hours, 23,275 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER STATIC PORT FAILED WAVINESS INSPECTION.  MAJOR REPAIR ACCOMPLISHED: PRIOR TO DOUBLER BEING MADE SKIN WAS CHECKED FOR SCRIBE AND SKIN WAS PEN INSPECTED. DOUBLER REMOVED AND REPLACED REF SRM. SCRIBE INSP ACP, PEN INSP SKIN ACP.
